# SDR FDEA201507202282

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 6 hours, 240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT IS INOPERATIVE, RIGHT BELOW DOOR.  RELAMPED EXTERIOR EMER LIGHT IAW AMM33-51-16-2.  OPERATIONS CHECKED GOOD.
